MAUDE Adverse Event Report: Abbott GmbH Alinity c Carbon Dioxide Reagent Kit; ENZYMATIC, CARBON-DIOXIDE

Abbott GmbH Alinity c Carbon Dioxide Reagent Kit; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported imprecise alinity c carbon dioxide (co2) results generated across multiple alinity c processing modules.The customer stated that the anion gaps were running low.The following data was provided (reference range: 22-29 mmol/l): (b)(6) (b)(6): units: mmol/l sid (b)(6): co2 initial = 30; repeat = 28 sid (b)(6): co2 initial = 30; repeat = 27 sid (b)(6): co2 initial = 30; repeat = 28 sid (b)(6): co2 initial = 31; repeat = 29 sid (b)(6): co2 initial = 22; repeat = 20.Thelma (b)(6): units: mmol/l sid (b)(6): co2 initial = 30; repeat = 28 sid (b)(6): co2 initial = 30; repeat = 28 sid (b)(6): co2 initial = 31; repeat = 28 sid (b)(6): co2 initial = 22; repeat = 21.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
Alinity c Carbon Dioxide Reagent Kit
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
Abbott GmbH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50754752
Report Number3002809144-2026-00243
Device Sequence Number15786137
Product Code KHS
UDI-Device Identifier00380740121594
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P72-20
Device Lot Number69848UQ03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (b)(6); ALNTY C PROCESSING MODU, 03R67-01, (b)(6)
Patient SexUnknown